# SDR SWAA2022012051773

- Difficulty date: December 9, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT LEVEL OF STRINGER 27R AND BS 520 FWD CARGO COMPARTMENT ; 2021-557961 / [01] TOOL USED: ELECTRONIC CALIPER 0-6? P/N: 500-752-20 S/N: B21037197 DUE DATE 01 SEP 22; [02] REPLACED TIE CLIP LOCATED AT LEVEL OF STRINGER 27R AND BS 520 FWD CARGO COMPARTMENT IAW EA# 22-153-00029-WIP1 AND EA#22-153-00029; [03] CORRECTED STEP 2 :REPLACED TIE CLIP LOCATED AT LEVEL OF STRINGER 27R AND BS 520 FWD CARGO COMPARTMENT IAW EA# 22-153-00029-WIP1 AND EA#22-153-00029 SEE INDIVIDUAL SIGN OFF BELOW; [04] REPLACED TIE CLIP LOCATED AT LEVEL OF STRINGER 27R AND BS 520 FWD CARGO COMPARTMENT IAW EA# 22-153-00029-WIP1 AND EA#22-153-00029 SEE INDIVIDUAL SIGN OFF BELOW RII
